# SDR A6WA201441424

- Difficulty date: March 31, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 349 IS CORRODED, BETWEEN STRINGER 26L & 27.  R & R FS 349 FRAME PN 601R32005-69 & INTERCOSTAL BETWEEN 349 & 364 RT OF STRINGER 27 PN 601R31049-120 IAW SRM 51-40-11, 51-42-06 & 51-42-21.
